# SDR AALA202102029023

- Difficulty date: February 1, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 23,673 hours, 9,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Detached
- Location: Row 29 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT IS HANGING DOWN AT ROW 29 ABC.  REMOVED AND REPLACED ESCAPE PATH LIGHTING SHROUD ASSEMBLY ON ROW 29ABC PER CMM 25-23-67.
